# SDR DHL2002362512

- Difficulty date: October 22, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 42,101 hours, 28,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, AFT LOWER CORNER NR 3 EXTERNAL TORQUE BOX AFT FITTING CRACKED, REMOVED LATCH ASSY IAW A3OO SRM 51-30-30, CUT OUT DAMAGE, NDT INSPECTED AREA IAW NTM 51-31-05,  NO CRACKS FOUND. FABRICATED DOUBLER AND FILLER AND TAPPERED SHIM. TREATED AND PRIMED PARTS IAW A300 SRM 51-41-12. INSTALLED REPAIRED PARTS IAW A300 SRM 51-30-30, INSTALLED LATCH ASSY IAW A300 SRM 51-30-30. ALL WORK WAS DONE IAW APPROVAL BY DGAC ON RAS/DABRE/7002272/2002
